On The Surd Equation

Authors

  • Kungithapatham Meena Former VC, Bharathidasan University, Trichy, India
  • Srinivasan Vidhyalakshmi Assistant Professor, Department of Mathematics, Shrimati Indira Gandhi College, Trichy, India
  • Mayilrangam Ambravaneswaran Gopalan Professor, Department of Mathematics, Shrimati Indira Gandhi College, Trichy, India

Keywords:

surd equation, transcendental equation, integer solutions

Abstract

In this short paper, non-zero integer distinct integer solutions to the surd equation with three unknowns given by (eq. 1) are obtained through the integer solutions of Pythagorean equation.

Downloads

Published

2021-11-23

How to Cite

Meena, K., Vidhyalakshmi, S., & Gopalan, M. A. (2021). On The Surd Equation. International Journal of Modern Developments in Engineering and Science, 1(2), 1–2. Retrieved from https://www.journals.resaim.com/ijmdes/article/view/1527

Issue

Section

Articles